# SDR ASMF201403012

- Difficulty date: March 5, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 32,045 hours, 17,223 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indication Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT HMO DUE TO DURING CRUISE, THE RT ENG PRESENTED LOW OIL QTY INDICATION.  FLIGHT CREW ACCOMPLISHED THE QRH 7.21 PROCEDURE.  AT HMO PERFORMED RT ENG LEAK CHECK IAW AMM 71-00-00, FIM 79-05 TASK 808 PROCEDURE & OPERATIONAL TEST WAS PERFORMED IAW MM 79-00-00 & DRY MOTOR LEAK TEST WAS PERFORMED IAW MM 71-00-00, TESTED CORRECT.
